# SDR SWI2025F01151

- Difficulty date: April 15, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,961 hours, 37,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL MOUNTING ANGLE HAS CORROSION. REMOVED AND REPLACED WITH NEW SERVICE DOOR SILL MOUNTING ANGLE IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31950 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY
